Schizophrenia.com

Skittish, Jumpy

I’m supposed to be on 80mg of Latuda. But because of a persistent pain in my groin I’ve cut it down to only 20mg per day. The pain has gone away. I got this same pain when I was on risperidone a few years back.

But now I’m skittish, jumpy and impatient. I’m also getting restless legs when I sleep. See my psychiatrist in 3 weeks.

Sorry if I haven’t been quite myself as of late…

1 Like

Sorry to hear that Patrick. I noticed you were a bit jumpy :slight_smile:

It’s alright, we all have our ups and downs.

Hope everything gets sorted out quickly.

1 Like

Isn’t the therapeutic dose of Latuda 40mg. That’s what I googled anyway. 20mg sound like a placebo with side effects.

Thanks, Minn…

And yeah…excellent way to put it, @everhopeful. I think that’s exactly what I’m dealing with now…“a placebo with side effects”.

1 Like

Ever tried doing yoga you can buy dvds on Amazon it can be very relaxing.
Hope you feel better soon.

I miss your posts, Patrick.

1 Like

Completely off meds now although I don’t recommend it to others…

Latuda was giving me too many bad side effects. I feel like a race car with not enough track. I’ve lost 10 pounds. Let’s just wait and see how long before I crash in the home stretch.

Not trying anything else? Did you at least taper off?

I tapered off. Just gonna ride this wave till I see my Pdoc in a couple of weeks.

1 Like

Alright. Good luck Patrick! Hope nothing too devilish happens in the meanwhile.

2 Likes

On the plus side, you’ll probably see a rise in my corny jokes on this site. I’m a madman with humour when I’m off of my meds

2 Likes